MAUDE Adverse Event Report: DEPUY MITEK LLC US BIOINTFX 6-8MMX30MM TPR SCR 2ND; SCREW, FIXATION, BONE

DEPUY MITEK LLC US BIOINTFX 6-8MMX30MM TPR SCR 2ND; SCREW, FIXATION, BONE
Catalog Number 254660
Medical Device Problem Codes Material Deformation (2976); Migration (4003)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H.11.Additional narrative: the product has not returned to depuy synthes.However, photos were provided for evaluation.Visual inspection of the returned photos found the anchor with the threads damaged at the proximal end which is consistent with the damage cause by the removal of the device from the tibial canal.The anchor had foreign matter impregnated.No other anomaly could be observed.The overall complaint was confirmed as the observed condition of the biointfx 6-8mmx30mm tpr scr 2nd would have contributed to the complained device issue.Based on the investigation findings, the potential cause for the reported issue cannot be established.As stated on instruction for use: insufficient quantity or quality of bone, comminuted bone surfaces, or pathologic bone conditions such as cystic change or severe osteopenia that would impair the ability of the tibial tapered screw and tibial sheath to securely fixate to the bone.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: there was no non-conformance regarding this lot.
 
Event or Problem Description
Report 2 of 2 for (b)(4).It was reported that four months after the initial autografting of the anterior cruciate ligament surgery performed on (b)(6) 2025, using biointrafix tbial sh sm 30mm and biointfx 6-8mmx30mm tpr scr 2nd devices, the patient noted a cosmetic defect in the projection of the screw on the tibia.It was reported that there was no pain upon palpation, but a hard object was felt in the projection of the suture on the tibia.According to the reporter, an mri was performed on (b)(6) 2025 of the left knee joint - screw migration from the tibial canal which required a revision surgery for removal, however the integrity of the anterior cruciate ligament graft was intact.It was reported that there was no soft tissue reaction or inflammation noted and the patient's current condition is satisfactory, with future management notes as rehabilitation and observation.No additional information was provided.

Brand Name
BIOINTFX 6-8MMX30MM TPR SCR 2ND
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 
9083863534
MDR Report Key23782907
Report Number1221934-2025-04721
Device Sequence Number18739230
Product Code HWC
UDI-Device Identifier10886705013432
UDI-Public(01)10886705013432(10)9L54682(17)250531
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K032167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number254660
Device Lot Number9L54682
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown